Caracterisation des relations binaires finies d-demi-reconstructibles

  • Jamel Dammak Université Claude Bernard Lyon 1.
Palabras clave: Relation de difference, Relation binaire, Graphe, Hypomorphe, Hémimorphe, Reconstruction.

Resumen

Given a binary relation R of basis E, we define its dual R? by R? (x, y) = R(y, x). A relation R is self-dual if it is isomorphic to R? . A binary relation R0 is hemimorphic to R, if it is isomorphic to R or to R? . A binary relation R is d-half-reconstructible if it is determined by its restrictions of cardinality d, up to hemimorphism. In this paper we characterize the finite binary relations d-half-reconstructibile for every d ∈ {7, 8, 9, 10, 11}.

Biografía del autor/a

Jamel Dammak, Université Claude Bernard Lyon 1.
Département de Mathématiques, Faculté des Sciences de Sfax.

Citas

[1] J. DAMMAK : La dualité dans la demi-reconstruction des relations binaires finies, CRAS, Série I 327 (1998), p. 861-864.

[2] R. FRAÏSSE : L’intervalle en théorie des relations, in orders, descriptions and roles, M. Pouzet et D. Richard èd. North-Holland, 1984, p. 313-342.

[3] C. GNANVO et P.ILLE : La reconstruction des tournois. C. R. Acad. Sci. Paris, t. 306, série I, (1988), p. 577-580.

[4] J. G. HAGENDORF et G. LOPEZ : La demi-reconstructibilit´e des relations binaires d’au moins 13 éléments. C. R. Acad. Sci. Paris, série I, 317 (1993), P. 7-12.

[5] G. LOPEZ : L’indéformabilité des relations et multirelations binaires. Zeitschrift. Math. Logik Grundlagen Math. 24 (1978), p. 303-317.

[6] G. LOPEZ et C. RAUZY : Reconstruction of binary relations from their restrictions of cardinality 2,3,4 and (n-1), I. Zeitschr. f. Math. Logik und Grundlagen d. Math. Bd. 38, S. 27-37 (1992).

[7] G. LOPEZ et C. RAUZY : Reconstruction of binary relations from their restrictions of cardinality 2,3,4 and (n-1), II. Zeitschr. f. Math. Logik und Grundlagen d. Math. Bd 38, S. 157-168 (1992).

[8] M. POUZET : Application d’une propriété combinatoire des parties d’un ensemble aux groupes et aux relations. Math. Zeitschr. 150 (1976), p. 117-134.
Publicado
2017-04-24
Cómo citar
Dammak, J. (2017). Caracterisation des relations binaires finies d-demi-reconstructibles. Proyecciones. Journal of Mathematics, 22(1), 31-62. https://doi.org/10.4067/S0716-09172003000100003
Sección
Artículos